Loading [MathJax]/jax/output/CommonHTML/jax.js
Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2012, том 24, выпуск 3, страницы 1–21 (Mi aa1282)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Статьи

Optimal regularity and free boundary regularity for the Signorini problem

John Andersson

Mathematics Institute, University of Warwick, Coventry, UK
Список литературы:
Аннотация: A proof of the optimal regularity and free boundary regularity is announced and informally discussed for the Signorini problem for the Lamé system. The result, which is the first of its kind for a system of equations, states that if u=(u1,u2,u3)W1,2(B+1:R3) minimizes
J(u)=B+1|u+u|2+λ(div(u))2
in the convex set
K={u=(u1,u2,u3)W1,2(B+1:R3);u30 on Π,u=fC(B1) on (B1)+},
where, say, λ0, then uC1,1/2(B+1/2). Moreover, the free boundary, given by Γu={x;u3(x)=0,x3=0}B1, will be a C1,α-graph close to points where u is nondegenerate. Historically, the problem is of some interest in that it is the first formulation of a variational inequality. A detailed version of this paper will appear in the near future.
Ключевые слова: free boundary regularity, Signorini problem, optimal regularity, system of equations.
Поступила в редакцию: 01.11.2011
Англоязычная версия:
St. Petersburg Mathematical Journal, 2013, Volume 24, Issue 3, Pages 371–386
DOI: https://doi.org/10.1090/S1061-0022-2013-01244-1
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образец цитирования: John Andersson, “Optimal regularity and free boundary regularity for the Signorini problem”, Алгебра и анализ, 24:3 (2012), 1–21; St. Petersburg Math. J., 24:3 (2013), 371–386
Цитирование в формате AMSBIB
\RBibitem{And12}
\by John~Andersson
\paper Optimal regularity and free boundary regularity for the Signorini problem
\jour Алгебра и анализ
\yr 2012
\vol 24
\issue 3
\pages 1--21
\mathnet{http://mi.mathnet.ru/aa1282}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3014126}
\zmath{https://zbmath.org/?q=an:1272.49079}
\elib{https://elibrary.ru/item.asp?id=20730156}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 3
\pages 371--386
\crossref{https://doi.org/10.1090/S1061-0022-2013-01244-1}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000331548200001}
\elib{https://elibrary.ru/item.asp?id=20838300}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84877638761}
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/aa1282
  • https://www.mathnet.ru/rus/aa/v24/i3/p1
  • Эта публикация цитируется в следующих 4 статьяx:
    1. A. Ruland, W. Shi, “Optimal regularity for the thin obstacle problem with C0,α coefficients”, Calc. Var. Partial Differ. Equ., 56:5 (2017), 129  crossref  mathscinet  zmath  isi  scopus
    2. D. Danielli, N. Garofalo, A. Petrosyan, T. To, “Optimal regularity and the free boundary in the parabolic Signorini problem”, Mem. Am. Math. Soc., 249:1181 (2017), 1+  crossref  mathscinet  isi  scopus
    3. G. Drouet, P. Hild, “An accurate local average contact method for nonmatching meshes”, Numer. Math., 136:2 (2017), 467–502  crossref  mathscinet  zmath  isi  scopus
    4. G. Drouet, P. Hild, “Optimal convergence for discrete variational inequalities modelling Signorini contact in 2D and 3D without additional assumptions on the unknown contact set”, SIAM J. Numer. Anal., 53:3 (2015), 1488–1507  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Статистика просмотров:
    Страница аннотации:1650
    PDF полного текста:91
    Список литературы:80
    Первая страница:19
     
      Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025